MAUDE Adverse Event Report: STERIS CORPORATION RELIANCE; RELIANCE 6500 ENDOSCOPE DRYING AND STORAGE CABINET

STERIS CORPORATION RELIANCE; RELIANCE 6500 ENDOSCOPE DRYING AND STORAGE CABINET
Model Number RELIANCE 6500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the left door of their reliance 6500 endoscope drying and storage cabinet fell off.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the 6500 series reliance endoscope drying and storage cabinet and found that the bottom pin that secures the door was loose resulting in the reported event.The technician reinstalled the door with a replacement pin.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.

Brand Name
RELIANCE
Common Device Name
RELIANCE 6500 ENDOSCOPE DRYING AND STORAGE CABINET
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24536370
Report Number3003950207-2026-00005
Device Sequence Number18409891
Product Code PUP
UDI-Device Identifier00724995229535
UDI-Public(01)00724995229535(11)250107
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRELIANCE 6500
Device Catalogue NumberREL650020EM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown